English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the nonlinear stability of a quasi-two-dimensional drift kinetic model for ion temperature gradient turbulence

Plunk, G. G. (2015). On the nonlinear stability of a quasi-two-dimensional drift kinetic model for ion temperature gradient turbulence. Physics of Plasmas, 22: 042305. doi:10.1063/1.4917233.

Item is

Files

show Files
hide Files
:
plunk_nonlinear.pdf (Supplementary material), 79KB
 
File Permalink:
-
Name:
plunk_nonlinear.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
Plunk_Nonlinear.pdf (Any fulltext), 245KB
Name:
Plunk_Nonlinear.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.1063/1.4917233 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Plunk, G. G.1, Author              
Affiliations:
1Stellarator Theory (ST), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856287              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20152015
 Publication Status: Published in print
 Pages: 4 p.
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1063/1.4917233
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Plasmas
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Melville, NY : AIP Publishing
Pages: - Volume / Issue: 22 Sequence Number: 042305 Start / End Page: - Identifier: ISSN: 1070-664X
CoNE: https://pure.mpg.de/cone/journals/resource/1000000000318080